MAUDE Adverse Event Report: PLEXUS MANUFACTURING SDN. BHD. PURITAN BENNETT; CUFF, TRACHEAL TUBE, INFLATABLE

PLEXUS MANUFACTURING SDN. BHD. PURITAN BENNETT; CUFF, TRACHEAL TUBE, INFLATABLE
Model Number 180-03
Medical Device Problem Code Loose or Intermittent Connection (1371)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Event or Problem Description
According to the reporter, the cuff controller's power connection at the monitor broke off.There was no patient involvement.
 
Additional Manufacturer Narrative
H3 evaluation summary: medtronic conducted an investigation based upon all information received.The device was not available for evaluation.It was reported that the cuff controller's power connection at the monitor broke off.The reported issue was not confirmed.The most likely cause could not be established from the information available.The manufacturing records for each device are thoroughly reviewed prior to release to ensure that it has met all medtronic quality specifications.This report is being submitted as part of remediation activities associated with capa # (b)(4), which is addressing mdr reporting guidance from fda's 1995 preamble, which ensures complaints related to corrections and recalls which were previously reported to fda under 21 cfr 806 are now reported as mdrs; this is not a new malfunction/event.H9: z-2651-2023 medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.

Brand Name
PURITAN BENNETT
Common Device Name
CUFF, TRACHEAL TUBE, INFLATABLE
Manufacturer (Section D)
PLEXUS MANUFACTURING SDN. BHD.
bayan lepas fiz, phase ii
bayan lepas,pin 11900
MY  11900
Manufacturer (Section G)
PLEXUS MANUFACTURING SDN. BHD.
bayan lepas fiz, phase ii
bayan lepas,pin 11900
MY   11900
Manufacturer Contact
justin ellis
8200 coral sea st ne
mounds view, MN 55112
7635265677
MDR Report Key20338020
Report Number3004593495-2024-00023
Device Sequence Number8024715
Product Code BSK
UDI-Device Identifier10884521782495
UDI-Public10884521782495
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
K202874
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Other Health Care Professional
Remedial Action Recall
Type of Report Initial
Report Date (Section B) 09/30/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number180-03
Device Catalogue Number180-03
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/16/2023
Initial Report FDA Received Date09/30/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
SEE H11
Patient Sequence Number1
Patient SexUnknown